# SDR DXTA2023022781250

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 3,992 hours, 2,582 cycles
- System (JASC): 2435 · Starter-Generator
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY EXIT LIGHT AT MAIN CABIN DOOR STAYS ON.  APPEARS G SWITCH WAS TRIPPED.//CORRECTIVE ACTION// RESET THE #1 EMERGENCY LIGHT INTERNAL SWITCH REF CE680A AMM-35-50-00. OPS CHECK GOOD
